# SDR HNAA2016062400196

- Difficulty date: June 23, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 67,160 hours, 75,398 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071131900
- Part serial: 3404
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR INTERMITTENTLY DISPLAYS TX FLT AND WAS NOT PAINTING IN CRUISE FLT AT ABOUT 4K, DID START WORKING INTERMITTENTLY DURING RETURN TO FIELD.  R & R WEATHER RADAR RT UNIT AND C/W OPS CHECK IAW BULLETIN 34-18.  NO DEFECTS NOTED.
